# SDR GTIA020352

- Difficulty date: April 23, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 2730 · Elevator Control System
- Part: Control Switch
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 262 - ACY - ELEVATOR POWER ON LIGHT STAYED ON AFTER CONTROL CHECK.  REMOVED AND REPLACED ELEVATOR POWER CONTROL PSI SWITCH.  (M)
